# SDR USAA2013051300014

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 11,848 hours, 4,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D537521100800A
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON FLOOR PANEL 151LF BETWEEN FR56 TO FR58 & BETWEEN -Y1732 TO Y1732.  REPLACED FLOOR PANEL 151LF IAW A321 AMM 53-42-14.
